MAUDE Adverse Event Report: SENSORY MEDICAL INC. CUBBY BEDS; CANOPY BED

SENSORY MEDICAL INC. CUBBY BEDS; CANOPY BED
Catalog Number CB-06FS
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Codes Abrasion (1689); Physical Entrapment (2327)
Date of Event 05/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
The parent reported that her son ripped the safety sheet, crawled under the bed and became temporarily entrapped.Per parent, she noticed a small hole in the safety sheet the day prior to the event.She stated that her son was able to rip the sheet at the location of the hole.The parent stated that her son sustained a small scratch on his leg as a result of the event.
 
Additional Manufacturer Narrative
Sensory medical has followed up on 06/01/2026 (phone call, text messages, email).06/02/2026 (phone call, text message), 06/04/2026 (text message), and 6/12/2026 (text message) to gather information relevant to the investigation.Sensory medical provided replacements for the safety sheet, padlocks, and s-clips to the customer.Sensory medical advised the customer to discontinue use of the bed until a resolution of the issue can be completed.The parent confirmed that she discarded the damaged sheets.Additional information obtained from the customer confirms that the required padlocks were not being used to secure the safety sheet.The parent stated that she did not remember receiving the padlocks, and instead was using the s-clips to secure the safety sheet.Sensory medical explained to the customer the proper use of the padlocks and s-clips, including sending written instructions with photos.The parent confirmed that she received the replacement sheet and has no additional concerns.The manufacturing records were reviewed as part of the investigation.All required inspections were performed and passed the acceptance criteria.Multiple statements are made in the cubby bed user manual regarding safe use of the bed to prevent elopement and other safety concerns.Page 3 of the cubby bed user manual contains a warning for entrapment hazard."to avoid dangerous gaps do not use this product without the safety sheets completely zipped and locked in place to the sidewall.Safety sheet with lock in place is always required."" page 3 of the cubby bed user manual contains a warning for ""use the maintenance checklist in the manual to inspect the canopy, seams, zippers, electronic accessories, cords, metal frame, screws, slats, locks, and safety sheets every 30 days."" page 3 of the cubby bed user manual contains a warning for ""if any damage is present, immediately discontinue use and contact cubby for repair or replacement."" page 5 contains a parts list, which includes the safety sheets and locks.Page 11 instructs to secure the safety sheet zipper to the loop on the canopy with the lock to prevent the patient user from removing the sheet.Do not use the product without the safety sheets zipped and locked in place.On page 15 "what happens if my cubby rips or i notice other damage? please contact us right away.Only use your cubby bed when it is assembled correctly and is in safe working condition" page 15 assembly + care faq's includes description and use of the locks on the safety sheets and the technology hub zippers.Page 22 includes a monthly maintenance checklist, one check is: "safety sheet fabric, cord loop and zippers have no tears, rips or snags and lock is secured." on page 22 includes a monthly maintenance checklist, one check is: "each zipper on the canopy is functional and seams of zippers are intact." page 22 of the user manual, maintenance checklist, describes discontinuing use of the bed if anything is damaged or missing.Additional investigation is needed, and sensory medical's root cause investigation is ongoing.

Brand Name
CUBBY BEDS
Common Device Name
CANOPY BED
Manufacturer (Section D)
SENSORY MEDICAL INC.
1580 logan street
suite 500
denver CO 80203
Manufacturer (Section G)
SENSORY MEDICAL INC.
1580 logan street
suite 500
denver CO 80203
Manufacturer Contact
justin o'neal
1580 logan street
suite 500
denver, CO 80203
8559642664
MDR Report Key25630031
Report Number3016541541-2026-00052
Device Sequence Number9728718
Product Code OYS
UDI-Device Identifier00860007550249
UDI-Public860007550249
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberCB-06FS
Device Lot Number0713930623
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2026
Initial Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/05/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale